中文

Complexity analysis of chaotic sequence based on the intensive statistical complexity algorithm

Hits:

  • Release time:2016-04-19

  • Journal:Acta physica Sinica

  • Co-author:Sheng Liyuan, He Shaobo, Sun Kehui*

  • Indexed by:Unit Twenty Basic Research

  • Discipline:电子科学与技术

  • Document Type:J

  • Volume:60

  • Issue:2

  • Page Number:90-96

  • Translation or Not:no

  • Date of Publication:2011-04-19


  • Email:

  • Zip Code:

  • Office Phone:

Central South University  All rights reserved  湘ICP备05005659号-1 Click:
  MOBILE Version

The Last Update Time:..